# SDR CALA9601006

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FLOOR BEAM UPPER CHORD AT STA 660, BL 07.  THE FLOORBEAM WAS REPAIRED IAW EA 5710-01322, OPERATION 2 AND ECRA 5710-01743.
